MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL
Catalog Number CU-22122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "(b)(6) 2024, before insertion, health professional in emergency department found that the guidewire was kinked.".
 
Event or Problem Description
It was reported that: "(b)(4) 2024, before insertion, health professional in emergency department found that the guidewire was kinked.".
 
Additional Manufacturer Narrative
Qn# (b)(4).The report that the guidewire was kinked was confirmed through the complaint investigation of the returned sample.The customer returned one opened hemodialysis kit, including one guidewire within its advancer, an arrow raulerson syringe (ars), catheter, needles, and dust cap for analysis.One kink was observed towards the distal end of the guidewire body.The distal j-bend was misshapen.Microscopic examination confirmed the kink in the guidewire body.The guidewire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.During normal assembly, the kinked portion of the guidewire would be protected within the straightening tube of the advancer assembly.A device history record review was performed, and no relevant findings were identified.Based on the customer report and sample received, the potential root cause cannot be determined, as it cannot be confirmed when the damage occurred.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23987626
Report Number3006425876-2026-00055
Device Sequence Number4565708
Product Code MPB
UDI-Device Identifier00801902100252
UDI-Public(01)00801902100252(11)230123(17)241128(10)71F23A1287(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2024
Device Catalogue NumberCU-22122-F
Device Lot Number71F23A1287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown